# SDR ASAA2020110633508

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,751 hours, 14,705 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 21-62 TASK 801.  FLIGHT DECK TRIM VALVE RED LIGHT ILLUMINATED ON NR 2 PZTC.  LIGHT EXTINGUISHED ON VERIFY.
